Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On finitely generated modules over Noetherian rings


Author: J. P. Jans
Journal: Trans. Amer. Math. Soc. 106 (1963), 330-340
MSC: Primary 16.25; Secondary 16.40
DOI: https://doi.org/10.1090/S0002-9947-1963-0142585-0
MathSciNet review: 0142585
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Auslander, On the dimension of modules and algebras. III. Global dimension, Nagoya Math. J. 9 (1955), 67-76. MR 0074406 (17:579a)
  • [2] H. Bass, Finitistic dimension and a homological generalization of semi-primary rings, Trans. Amer. Math. Soc. 95 (1960), 466-488. MR 0157984 (28:1212)
  • [3] -, Injective dimension in Noetherian rings, Trans. Amer. Math. Soc. 102 (1962), 18-29. MR 0138644 (25:2087)
  • [4] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N.J., 1956. MR 0077480 (17:1040e)
  • [5] J. P. Jans, Duality in Noetherian rings, Proc. Amer. Math. Soc. 12 (1961), 829-835. MR 0137743 (25:1192)
  • [6] D. Rees, The grade of an ideal or module, Proc. Cambridge Philos. Soc. 53 (1957), 28-42. MR 0082967 (18:637c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.25, 16.40

Retrieve articles in all journals with MSC: 16.25, 16.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0142585-0
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society